# SDR A6WA201542440

- Difficulty date: February 19, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 30,794 hours, 29,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Fitting
- Part number: 601R3180641
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY DOOR HANDLE MECHANISM SUPPORT MOUNT FITTING CRACKED DURING  REPLACEMENT OF OUTER HANDLE ASSEMBLY.
